| Catalog Number |
8065830077 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that the cutter malfunctioned due to poor suction, and the cutter handle was sticky during the vitrectomy surgery.The surgery was completed on the same day, but the procedure completion details were unknown.There was no impact on patient.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).